# SDR AALA202009179003

- Difficulty date: September 15, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 16,540 hours, 6,307 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L429890
- Condition: Delaminated
- Location: R3
- Part time: 16,540 hours, 6,307 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 SIDE WINDOW DELAMINATED.  REMOVED AND REPLACE R3 WINDOW, PER AMM 56-11-12-600-001-A.
